Poor ejaculation is when a man produces a reduced volume of semen, and the force with which he ejaculates is reduced. It is often caused due to depression, anxiety, relationship problems due to stress, aging, medications used for treating high blood pressure, and enlarged prostate gland. Taking medications, doing Kegel exercise, and other forms of pelvic muscle training exercises helps a lot.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
How does inguinal hernia affect the ejaculation volume?
Query: Hello doctor, While having sex with my wife six months ago, I had a severe pain in my stomach, which seemed to have originated from my testicles. The pain has never happened again. I live a pretty much normal day to day life. Since then, I have noticed a decrease in semen volume considerably. Now, I... Read Full »
Answer: Hi, Welcome to icliniq.com. This could be epididymo-orchitis or simply orchitis. I suggest getting an ultrasound of the abdomen and scrotum. Follow-up with the reports. Read Full »
I do not feel the desire to have sex and am unable to ejaculate. Is it treatable?
Query: Hello doctor, I want to discuss a sexual problem. I do not feel the desire to have sex. Although I try to have sex and also get an erection, I am unable to ejaculate. After some time, the erection just goes away without any ejaculation. I like to do foreplay but never really interested in sex as lon... Read Full »
Answer: Hello, Welcome to icliniq.com. Your problem is treatable. It is called anejaculation. If you are taking any psychiatric medicine then your problem may be due to that. Psychiatric and sexual problems are mostly related. If you ejaculate in sleep then your problem is likely a psychological one. Your t... Read Full »
My ejaculate does not come out and gets stuck during orgasm. Please advice.
Query: Hello doctor, I am 45 years old, male, and taking Dutasteride for ten years. Gradually, over the past two years, I have been seeing a change in my ejaculation. At the point of orgasm, the ejaculate no longer comes out. But this is definitely not retrograde ejaculation. The ejaculate gets stuck at t... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through your query, I would like to know a few more details about your symptoms. How is your urinary flow, do you have to strain? Have you had any endoscopic procedure or catheterization done in your urethra? Are you only on Dutasteride or do you take alpha-... Read Full »
I have a weak ejaculation during intercourse. Should I be worried?
Query: Hello doctor, I have weak erections. I have a weak ejaculation during intercourse and face difficulty releasing the sperm during the intercourse but I am able to release it through masturbation. I have a previous history of the same issue. I have not been on any medications ever. Kindly suggest some... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern, According to your complaints you may be suffering from ED (erectile dysfunction). Reasons for erectile dysfunction (ED) are - 1. Stress due to work (night work) or family-related. To overcome, do regular exercise and yoga. 2. Depression. ... Read Full »
My semen volume has reduced during masturbation. What medication to take?
Query: Hello doctor, I am a 48 year old male. Past one year, I noticed that my semen volume has reduced during masturbation to nearly 1.5 ml. Though I feel erection is good but not so strong as in the age of 40. I usually masturbate on alternate days. But to heal, I stopped masturbation nearly seven days a... Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your post. It is expected that the volume of ejaculate will decrease after the age of 40 years progressively and ideally should be measured after three days of abstinence. A volume of more than 2.5 ml is normal and your volume of about 2 ml at this age... Read Full »
I have had diabetes for four years and ejaculation problems for six months. What should I do?
Query: Hi doctor, I am diabetic, not married, and have improper ejaculation. I have had diabetes for four years and ejaculation problems for six months. What should I do? Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. Please elaborate on your problem. What is your current HbA1c level? Have you taken any medicines? Any regular alcohol intake? Read Full »
My husband is experiencing difficulty in ejaculation and is avoiding intercourse. What should I do?
Query: Hello doctor, My husband has a problem with having intercourse. He has difficulty in ejaculating, and he is addicted to porn for which he is getting treated. Kindly help. Read Full »
Answer: Hello,Welcome to icliniq.com.I can understand your concern. Addiction can cause fantasy effects. You can help in reducing the effects by the following means;1. Give sex education.2. Motivate for practicing physical exercises.3. Sleep adjustment pattern.4. Quality sleep is essential.5. Follow a heal... Read Full »
I have strong sexual health but my orgasm is not good. Please help.
Query: Hi doctor, I am 52-year-old male with strong sexual health. My issue is I do not feel the orgasms like I used to be. The feeling when I reach the climax is not good or strong as used to be a year ago. Please help. Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns about qualitatively poor ejaculation. As per the available reports (attachment removed to protect patient identity), the definite cause cannot be made out. This is because your hormonal profile pertaining to sexual healt... Read Full »
My ejaculation is delayed, and I take tablet antidepressants. Why does this happen?
Query: Hi doctor, I have delayed ejaculation, and I take the tablet Cipralex. Sometimes I have intercourse for a half hour and do not cum. Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. It may be due to the use of the tablet Cipralex (Escitalopram). It can cause delayed ejaculation. Talk to your doctor about changing the medicine. By the way, why are you taking it? Is it for depression or something else? Read Full »
What can I do to fix my problem of not ejaculating during sex?
Query: Hello doctor,I am an 18-years-old male. I can not seem to cum during sex. I also have difficulty staying hard while switching positions. When I jerk myself off, I normally last two minutes, but when having sex, no matter how long I go, I cannot cum. I have been facing this problem for the past two m... Read Full »
Answer: Hello, Welcome to icliniq.com. Do not worry. Avoid all sexual activities, including masturbation, for a few weeks. I suggest the following: 1. Do perineal and pelvic exercise regularly. 2. Go for walks regularly. 3. Capsule Semento (Gokhru, Kaunch, Akarkara, and Ashwagandha) by aimil pharma - ... Read Full »